| Model Number |
DDBC3D4 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Non specific EKG/ECG Changes (1817)
| Date of Event |
06/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an external telemetry monitor triggered an alarm, and it was noted that pacing spikes were seen during and in between qrs complexes.It was further reported that the implantable cardioverter defibrillator (icd) wasn¿t pacing for four (4) beats and then kicked back in.The patient was asymptomatic, and a 12-lead electrocardiogram (ecg) showed sinus rhythm.The icd remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.